# SDR DALA1503679228

- Difficulty date: May 26, 2011
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 27,895 hours, 19,730 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rail
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 2 LT GUIDE RAILS OF AFT PASSENGER COMPARTMENT FROM BS 1184 - 1288. SRM 53-40-01, VOL 1, FIG 6, REPAIR IAW SRM 53-40-01,
